# SDR CALA2014010290036

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,145 hours, 13,974 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6054578
- Part serial: 408
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EXHAUST FAN 1 EICAS MESSAGE.  REPLACED AFT EXHAUST FAN 1, OPERATIONS CHECKED NORMAL.
